The 3-by-3 lemma for regular Goursat categories

Stephen Lack*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

We prove a 3 × 3 lemma for regular Goursat categories.
Original languageEnglish
Pages (from-to)1-3
Number of pages3
JournalHomology, Homotopy and Applications
Volume6
Issue number1
Publication statusPublished - 2004
Externally publishedYes

Keywords

  • Calculus of relations
  • Mal'cev category
  • Non-abelian homological algebra

Fingerprint Dive into the research topics of 'The 3-by-3 lemma for regular Goursat categories'. Together they form a unique fingerprint.

Cite this